EconPapers    
Economics at your fingertips  
 

A limit theorem for occupation times of fractional Brownian motion

Y. Kasahara and N. Kosugi

Stochastic Processes and their Applications, 1997, vol. 67, issue 2, 161-175

Abstract: Recently, N. Kôno gave a limit theorem for occupation times of fractional Brownian motion, which result generalizes the well-known Kallianpur-Robbins law for two-dimensional Brownian motion. This paper studies a functional limit theorem for Kôno's result. It is proved that, under a suitable normalization, the limiting process is the inverse of an extremal process.

Keywords: Fractional; Brownian; motion; Extremal; process; Exponential; distribution; Occupation; times (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00010-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:67:y:1997:i:2:p:161-175

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:67:y:1997:i:2:p:161-175